Skip to Content

Does Zantac or Phazyme interfere with vitamin B12 absorption?

Question is Closed
Report Favorite

Answers (1)

19 Apr 2010

Yes, Zantac can affect the absorption of Vitamin B12 because of its effect on gastric acid production. Whether this interaction is clinically significant or not is unknown.
See: http://www.drugs.com/interactions-check.php

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Dr. suggest 100 mg of vitamin b12 daily. Is this to much?

vitamin sold in micrograms not miligrams?

1 answer 7 Sep 2013

Does spirulina deplete your B12?

I had heard that spirulina can deplete the Vitamin B12 in your system; and since I recently was told by my doctor that I was low in B12 (this is a ...

2 answers 22 Mar 2014

Vitamin B12 - Hi, I got first B12 shot today and was NOT informed of the side effects that could?

... happen. I am not going to get another one - it's been 7 hours. It was more like getting a lollipop from the doctors office. I am now ...

3 answers 25 Sep 2014

Vitamin B12 Deficiency - Age 22 with Low B12 of 195, and Im also on meds for my stomach. Can that?

... make my b12 not go up much after 2 months of supplements?

3 answers 10 Mar 2015